# SDR SWIA201129062

- Difficulty date: August 23, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 25,865 hours, 21,697 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 BULKHEAD CRACKED AT EMERGENCY BRAKE CABLE.  (C-CHECK)  REPAIRED PER REO.
